If an athlete vomits and defecates and the coloration is black, what could this indicate?
The answer that most medical professionals would give is upper gastrointestinal bleeding. When blood from an ulcer in the stomach or the first part of the small bowel comes in contact with digestive enzymes, it turns a dark color. Dark tarry stools is a frequent symptom of upper gastrointestinal bleeding. The appearance of blood in vomit is generally described as looking like "coffee grounds" but again, it is a dark color.
There are several other possibilities, but the possibility of an ulcer or other cause of bleeding from the GI tract would be the first order of business.
Pepto-Bismol is an over-the-counter product that many people use for an upset stomach and for diarrhea that is notorious for causing dark stools, so it is not always a serious issue. The best advice is for your client to see his or her doctor and find out what is going on.